# SDR AALA20060935

- Difficulty date: October 24, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  - EMERGENCY LIGHTS AT LEFT SIDE SEAT ROWS 24 TO 31 INOPERATIVE.  REPLACED BATTERY PACK AT LEFT SEAT ROW 32 FOR EMERGENCY LIGHTS AT LEFT SIDE SEAT ROWS 24 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
